On the hypothesis of diffuse background of gravitational radiation in the Universe
Doklady Akademii Nauk, Tome 200 (1971) no. 2, pp. 308-310
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_2_a15,
author = {N. R. Sibgatullin},
title = {On the hypothesis of diffuse background of gravitational radiation in the {Universe}},
journal = {Doklady Akademii Nauk},
pages = {308--310},
year = {1971},
volume = {200},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_2_a15/}
}
N. R. Sibgatullin. On the hypothesis of diffuse background of gravitational radiation in the Universe. Doklady Akademii Nauk, Tome 200 (1971) no. 2, pp. 308-310. http://geodesic.mathdoc.fr/item/DAN_1971_200_2_a15/